File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Positive definite solutions of the nonlinear matrix equation X+AH X⁻¹ A=I

TitlePositive definite solutions of the nonlinear matrix equation X+AH X⁻¹ A=I
Authors
Issue Date2013
Citation
Applied Mathematics and Computation, 2013, v. 219 n. 14, p. 7377-7391 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/189206
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorZhou, Ben_US
dc.contributor.authorCai, GBen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2013-09-17T14:28:57Z-
dc.date.available2013-09-17T14:28:57Z-
dc.date.issued2013en_US
dc.identifier.citationApplied Mathematics and Computation, 2013, v. 219 n. 14, p. 7377-7391en_US
dc.identifier.urihttp://hdl.handle.net/10722/189206-
dc.languageengen_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titlePositive definite solutions of the nonlinear matrix equation X+AH X⁻¹ A=Ien_US
dc.typeArticleen_US
dc.identifier.emailLam, J: james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.amc.2013.01.021-
dc.identifier.hkuros223488en_US
dc.identifier.volume219en_US
dc.identifier.issue14en_US
dc.identifier.spage7377en_US
dc.identifier.epage7391en_US
dc.identifier.isiWOS:000316668800010-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats